# SDR ASOA201703083015

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 30,083 hours, 18,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 53200001001XJT
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN FRAMES 24 AND 25 CORRODED.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02.
